# SDR SWIA202156898

- Difficulty date: February 13, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH INBOARD FLAP INBOARD HINGE ARM OUTBOARD GUIDE PLATE CRACKED.   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED WITH NEW 1EA. GUIDE PLATE, 4EA NUTPLATES, 10EA SOLID RIVETS AND 8EA BLIND NUTPLATE RIVETS, REF: CRJ 200, SRM 51-45-00, SRM 51-42-06, SRM 51-42-15. RESTORED FINISH REF. CRJ200 SRM 51-21-16.
